MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK SUTURE ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK SUTURE ANCHOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder surgery the threads broke at the level of the anchor after insertion into the device while tightening.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Visual evaluation noted that the suture returned was cut.The broken pieces were not returned for investigation.The most likely cause of this event is not following the direction for use properly.Dfu-0054-eor3 page 6 - suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the procedure's drilling and implant impaction steps.Failure to do so may result in difficulty seating the implant to its intended depth.

Brand Name
FIBERTAK SUTURE ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16837630
Report Number1220246-2023-06604
Device Sequence Number12484975
Product Code MBI
UDI-Device Identifier00888867284814
UDI-Public00888867284814
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberFIBERTAK SUTURE ANCHOR
Device Catalogue NumberAR-3600-1
Device Lot Number13062521
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown